Big Lake, Minnesota
4.6K views
Not resolved
57 comments

I signed up for melaleuka and ordered the vitality 4 for women. I took them as soon as they came and eveytime I took a dose I got sicker and sicker.

My rep told me that his rep told him that I was supposed to take only half of them and I would feel better. I was nausous , dizzy, short of breath, throwing up, had hives and welts on my body. Also I would get so sweaty the sweat dripped down my back.

I can't even believe they would still tell me to take them. They told me this was normal!!!

Do You Have Something To Say ?
Write a review

Comments

You will be automatically registered on our site. Username and password will be sent to you via email.
Post Comment
Anonymous
#1675373

I took it a total of three times, every time I’ve ended up throwing up. The first time I tried it, felt sick threw up.

The second time was just to make sure it was the pill and not me getting pregnant (even though I’m on birth control) things happen. I threw up that time also, took a pregnancy test and that came clean, so I knew it was the pill, I talked to on of the guys who his wife also get sick when she takes it, and I asked him what she does about it, he said she takes it before she goes to sleep, I did the same thing and I woke up nauseous, and eating anything makes me sick to my stomach.

Anonymous
#1528662

I’m in Day 16 and have been very sick for four days. Nausea, bloating, headache, many trips to the bathroom.

I get irritated with the sales- I see danger if toxicity in these doses and I see many synthetic ingredients- caramel color, vanillin, stearate, ascorbic acid...

I feel like I do when I eat too many raw vegetables like spinach. Ugh

Anonymous
#1202529

Sounds like you are allergic to something in them... stop taking them of course.

Anonymous
#1202519

I dont think either of these women have lyme disease

Anonymous
#1039149

When I take too many vitamins at once and do not eat enough and/or drink too much caffeine, I feel nauseous, dizzy, sweaty and may even throw up. I have to take both the AM and PM packets in intervals.

I take 3 AM vitamins after breakfast. Then I eat some veggies and 1/2 a boiled egg and take 4 more vitamins (about 3 hours later). Then when I start to feel lightheaded (about 1 1/2-2 hours later) I eat a greek yogurt and take the rest of the AM packet. I need to eat my lunch about 2 hours later or I will start to feel nauseous.

With the PM packet, I take them after dinner, in intervals again. I take 2 PM vitamins every 5-10 minutes and follow that with the Fiberwise drink.

I've found that this is the best way for me to take the vitamins and it does work, although it is still a lot of vitamins to take daily.

I love Melaleuca and will continue to use their products.

Anonymous
#1017596

It's unfortunate that you suffered negative results. In a world full of toxins from pollution and pesticides etc.

most of us just want to have vibrant lives so we can enjoy family and life until we pass from this earth to eternity.

Looking at the big picture, Melaleuca compared to its competitors, is a stand alone company that cares about its responsibilities : the earth, the people that inhabit it and their legacy. I personally wish more corporations would follow their lead!

Anonymous
#1186306
@Anonymous

I got sick from the vitamins. I will never take them again.

I agree it is a good company. I like their dishwashing, my dishes have never been so clean. The problem with this company is you have to buy a certain amount of points.

Sometimes you have to buy items you don't need to make the points. If they let you buy what you need and it doesn't add up to your points they should do away with the points.

Anonymous
#816017

Thank you for posting this. I am always the one who loses money on these sure thing, scientifically proven companies.

Anonymous
#759474

You may have Lyme disease!

Anonymous
#754219

Hi @Ranchar, My name is Andrew, and I'm a holistic health coach. The reason vitamins usually make people nauseous is because they are synthetic nutrients!

I used to experience this too, until I started getting my nutrients from food and whole foods supplementation. It's difficult to find, but so essential to give our bodies the tools they need to be self-healing and to experience consistent wellness.

If you'd like some advise on natural nutrition, I'd be happy to help! Email me: hellojunbie@icloud.com

Anonymous
#1016705
@Andrew

There is nothing synthetic in any of Melaleuca's products. There may be another reason for this person getting sick but then again it may be a hoax.

Anonymous
#1103613
@Anonymous

They use syntetic A & B

Anonymous
#738754

I wasn't sick from :sigh them but I felt groggy and tired all the time they were not helping me at all!

Anonymous
#721697

after starting vit-4 womens multi-vitamin i developed chronic sciatic pain, high blood pressure over 200, hemroids and chronic iching suffered for 2-years until by accident i stopped taking the vitamins and all symptons went away after a week. the thing is there is a am pack and a pm pack i thought that was too much and would only take one pack a day alternating between am and pm i hate to think what condition i would be in if i took both packs a day.

Anonymous
#721695

started taking vit-4 womens pack within a week started getting tingling and numbness in toes - i did not link this to the vitamins - after 4 weeks woke up one morning with joint pain and had chronic sciatic nerve pain for 2-years still taking the vitamins - by chance i ran out of vitamins for a week and everyday my chronic pain was less and less and then gone, still not linking it to the vitamins ( i guess i'm a little slow)i resumed taking again when my shipment came in and within 2 weeks my pain came back even worse after about a month i read an article linking nerve damage to vitamins (over toxicity) and stopped taking the vitamins and again the pain stopped this time i cancelled my membership!

Anonymous
#932086
@jo

What a shame! I had great results with energy and well being which I presume is normal.

Thankfully you had a 3month money back guarantee for anything that didn't suit you.

Shame you gave up all because of one product. I love knowing my household is safe from toxins now.

Anonymous
#1202518
@jo

They advertise they make the vitamins more bio availanle I guess that can mean toxicity for some people ..

My mom gets these melaluca vitamins .... three times now I took them for a week and got diarrea ..

I quit eating much and no vitamins just rice and basics each time to get normal ....

and in years past I've gotten same thing from other vitamins ... I always assumed it was the binding agents causeing my peoblems ..

I did not think of toxicity

Anonymous
#709495

ive just started taking their vitality multivitamins n mineral for men 1mth ago and it makes my stomach upset and nausea,went to the doc and doc ask me to stopped taking them for the time being..its been almost a week since i last took them and the occasional abdominal pain is still there

Anonymous
#545264

has anyone had leg & foot pains from taking melaleuca vitamins ??

Anonymous
#643385
@Don Selby

OMG! I have.

I just got on them 2 weeks ago. Not only did I need Calcium bad, but I had pains in my calf's. Like cramps. Thank you so much for posting this.

I thought I thought I did something but couldn't figure it out. It was as if I walked a 20 mile marathon and was suffering the next day. OMG, you made my day. I got off of them immediately.

I also realized i would end up paying $72 a month to meet your 35 points discount PLUS more calcium at another store. Not worth all the vitamins you need to take.